ArticleMedicine2025
Structured skin care for a patient with toxic epidermal necrolysis caused by anlotinib: Case report.
Article in Medicine, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
rationaleToxic epidermal necrolysis is a life-threatening disease. Over 95% of toxic epidermal necrolysis cases are caused by drugs, presenting as hemorrhagic erythema, blisters, and extensive epidermal detachment on the skin and mucous membranes. It is usually accompanied by multiple system damage. According to the size of the exfoliated area, toxic epidermal necrolysis is classified as severe (exfoliation area >30% of body surface area). PATIENT CONCERNS: A 78-year-old female patient was admitted to our Department of Medical Oncology due to "after pancreatic cancer surgery for >9 months, discovery of liver metastasis for >1 months, multiple oral ulcers accompanied by multiple rashes throughout the body, with large red exfoliative maculopapule on the hands and feet for 5 days." DIAGNOSES: Postoperative status of pancreatic cancer, liver metastasis, and toxic epidermal necrolysis.
interventionsAfter discontinuing anlotinib, the skin symptoms did not subside. Therefore, structured skin care was started. OUTCOMES: The skin symptoms was resolved after starting structured skin care. LESSONS: In this case, there was only 1 patient, and the nursing care was relatively limited. The effect needs further verification.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.